Slight weight gain stories

Added: Bodie Cockrell - Date: 05.02.2022 23:49 - Views: 49527 - Clicks: 4842

Chemotherapy may directly or indirectly cause weight gain or weight loss. Slight fluctuations a few pounds in your weight, after chemotherapy, either up or down, are not dangerous. Most of us in the United States, and Slight weight gain stories the rest of the world, are familiar with weight gain.

It is very common as we age and, in most cases, is both expected and normal. However, some chemotherapy may contribute to weight gain. Weight gain after chemo may happen for a variety of reasons including:. Do not try any fad diets without discussing this with your health care provider.

Some of these diets may pose risks to your health. Drugs or recommendations that may be prescribed by your health care provider for chemo weight gain:. Call your doctor or health care provider immediately:. Call your doctor or health care provider within 24 hours:.

Weight loss is most often associated with dieting. However, weight loss after chemotherapy is associated with side effects of chemo that can sometimes interfere with your ability to eat or drink and affect your ability to maintain your healthy weight. Chemotherapy weight loss may occur as a result of:. Seek emergency help and contact your doctor immediately if you experience:. Call your doctor or health care provider within 24 hours if you experience:.

Note: We strongly encourage you to talk with your health care professional about your specific medical condition and treatments. The information contained in this website about chemo weight loss and other medical conditions is meant to be helpful and educational, but is not a substitute for medical advice.

For information about the 4th Angel Mentoring Program visit www. Toggle. Spanish About Chemocare.

sexy moms Milani

Weight Changes. Weight gain after chemo may happen for a variety of reasons including: Less activity. People tend to exercise less while taking chemotherapy. Eating more. Some medications actually increase the appetite. Fluid retention swelling or edema. Some chemotherapy weight gain is caused by fluid retention in your body.

Increased fatty tissue. Some chemotherapy regimens may contain steroids. Steroids can cause fat deposits to develop often between the shoulder blades. Some people also experience a round or full face. These side effects occur most often with long-term steroid use is expected and will go away once steroids are discontinued. Symptoms of Chemotherapy Weight Gain: Often you will be aware of weight gain just by the way you feel or the way your clothing fits.

Try to keep track of what you are eating and how much exercise you are getting.

stunner miss Alessia

How does this compare to your pre-chemotherapy habits? Take a look at your feet, ankles and hands. Are they swollen? When you press on the skin with your finger, is there an indentation that stays for a few seconds? If so, you may have fluid Slight weight gain stories. If you notice weight gain after chemo, try to modify your diet to nutritious, low-calorie foods such as vegetables, fruits, low-fat cheeses, etc.

Avoid concentrated sweets such as sugar, honey, and candy. Try to exercise, as tolerated, to maintain your optimal level of functioning. Discuss with your healthcare provider how you can create a specific exercise program to suit your needs.

Make sure to exercise, under the supervision of your healthcare provider. Walking, swimming, or light aerobic activity may help you to lose the chemo weight, and promote the flow of oxygen in your lungs and blood oxygenation. Participate in activities that take your mind off of food.

It is not necessary to weigh yourself daily unless you have fluid retention. If you have fluid retention: Elevate your feet as often as possible. Do not stand for long periods of time. Avoid tight clothing shoes, girdles, etc.

Do not cross your legs. Reduce your salt intake. Avoid foods such as bouillon, potato chips, tomato juice, bacon, ham, canned soups, soy sauce, and table salt, for example. If your swelling is severe, consider wearing Jobst stockings or TED hose. Weigh yourself daily.

eye-candy babe Aleah

Drugs or recommendations that may be prescribed by your health care provider for chemo weight gain: If your weight gain appears to be from an increased appetite, your health care provider may recommend that you see a registered dietician who can help you with a diet plan that is tailored to your situation. If you have fluid retention, your doctor may recommend a diuretic. Diuretics - may be known as "water pills" as they work by making you urinate out extra fluid.

You may receive this medication alone or in combination with other medications. Call your doctor or health care provider within 24 hours: If you have gained 5 pounds or more in one week. If you develop sudden and severe fluid retention. Your feet or hands feel cold to the touch.

Chemotherapy weight loss may occur as a result of: Poor appetite Eating less Diarrhea Vomiting Nausea Dehydration Symptoms of Chemotherapy Weight Loss: If you are experiencing side effects or feel that you might be losing weight, you should weigh yourself. If you have lost 5 or more pounds in a week, you should notify your doctor or health care provider about your chemo weight loss.

Treating your chemo weight loss depends upon treating the underlying cause. If you are experiencing side effects that are contributing to your weight loss, please refer to these documents on this website: Managing appetite poormanaging diarrhea, managing nausea and vomiting, managing dehydration.

Please see Eating well during chemotherapy section. When to Contact Your Doctor or Health Care Provider: Seek emergency help and contact your doctor immediately if you experience: Sudden rapid or irregular heart beat Confusion Blue lips Rapid breathing Excessive sleepiness with difficulty arousing Call your doctor or health care provider within Slight weight gain stories hours if you experience: You have lost 5 pounds or more within a week s of dehydration Dizziness Dark concentrated urine Dry mouth and skin Any side effects not relieved with prescribed recommendations.

Have questions about chemotherapy?

Slight weight gain stories

email: [email protected] - phone:(297) 461-2830 x 4544

Mireille’s Weight Story, Part 1